MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER REVERSE SYSTEM HIGH-CROSS LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER REVERSE SYSTEM HIGH-CROSS LINER
Catalog Number 04.01.0120
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2022.On (b)(6) 2023, the patient had a shoulder hemi-arthroplasty surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain after falling and the cause is unknown.The surgeon revised the patient to a reverse shoulder and the surgery was completed successfully.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the metaphysis and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03-aug-2023 lot 2112129: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-09-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on (b)(6) 2023 on reverse shoulder system 04.01.0207; lat.Glenosphere 36xø24.5 (k193175); lot.2246186.Lot 2246186: (b)(4) items manufactured and released on 08-feb-2023.Expiration date: 2028-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM
Common Device Name
SHOULDER REVERSE SYSTEM HIGH-CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17489203
Report Number3005180920-2023-00648
Device Sequence Number7872432
Product Code PHX
UDI-Device Identifier07630040706278
UDI-Public07630040706278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Catalogue Number04.01.0120
Device Lot Number2112129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale